Pseudoparabolic and pseudohyperbolic equations in noncylindrical time domains

  • Kozhanov Alexandr I., Sobolev Institute of Mathematics, 4 Acad. Koptyug Avenue, Novosibirsk 630090, Russia Novosibirsk State University, 1 Pirogov Street, Novosibirsk 630090, Russia
  • Lukina Galina A., Ammosov North-Eastern Federal University, Mirny Polytechnic Institute, 5/1 Tikhonov Street, Mirny 630090, Russia
Keywords: pseudoparabolic equation, pseudohyperbolic equation, noncylindrical domain, boundary value problem, regular solution, existence, uniqueness


We study solvability of new boundary value problems for pseudoparabolic and pseudohyperbolic equations with one spatial variable. The solutions for these problems are sought in domains noncylindrical along the time variable, not in the domains with curvilinear borders (domains with moving border) as in the previous works. We prove the existence and uniqueness theorems for the regular solutions, those having all generalized Sobolev derivatives, required in the equation, in the inner subdomains.


Jakubov S. Ya., Linear Differential-Operator Equations and Their Applications [in Russian], Elm, Baku (1985).

Demidenko G. V. and Uspenskiy S. V., Uravneniya i Sistemy, Nerazreshennye Otnositel’no Starshey Proizvodnoy, Nauchn. Kniga, Novosibirsk (1998).

Kozhanov A. I., Composite Type Equations and Inverse Problems, VSP, Utrecht (1999).

Sviridyuk G. A. and Fedorov V. E., Linear Sobolev Type Equations and Degenerate Semigroups of Operators, VSP, Utrecht; Boston (2003).

Hayashi N., Kaikina E. I., Naumkin P. I., and Shishmarev I. A., Asymptotics for Dissipative Nonlinear Equations, Berlin (2006).

Sveshnikov A. G., Al’shin A. B., Korpusov M. O., and Pletner Yu. D., Linear and Nonliear Equations of Sobolev Type [in Russian], Fizmatlit, Moscow (2007).

Korpusov M. O., Blow-up in Nonclassical Nonlocal Equations [in Russian], URSS, Moscow (2011).

Korpusov M. O., Blow-up in Non-classical Wave Equations [in Russian], URSS, Moscow (2012).

Kopachevskiy N. D., Integrodifferential Volterra Equations in the Hilbert Space [in Russian], Tavr. Nats. Univ., Simferopol (2012).

Cannarsa P., Da Prato G., and Zolezio S.-P., “The damped wave equations in a moving domain,” J. Differ. Equ., 85, No. 1, 1–16 (1990).

Da Prato G. and Grisvard P., “The damped wave equation in a noncylindrical domain,” Differ. Integral Equ., 7, No. 4, 735–746 (1994).

Kozhanov A. I., “About one strongly nonlinear third-order equation in noncylindrical domains,” Non-classical Equations of Mathematical Physics, Tr. IV Sib. Congr. Appl. Ind. Math., pp. 107–115, Sobolev Math. Inst., Novosibirsk (2000).

Ivanova M. V. and Ushakov V. I., “The second boundary-value problem for pseudoparabolic equations in noncylindrical domains,” Math. Notes, 72, No. 1, 43–47 (2002).

Glazatov S. N., “Some problems for nonlinear pseudoparabolic equations in nontube domains,” Sib. Math. J., 48, No. 2, 214–228 (2007).

Trenogin V. A., Functional Analisys [in Russian], Nauka, Moscow (1980).
How to Cite
Kozhanov, A. and Lukina, G. (2019) “Pseudoparabolic and pseudohyperbolic equations in noncylindrical time domains”, Mathematical notes of NEFU, 26(3), pp. 15-30. doi: